# SDR 2022FA0000599

- Difficulty date: March 1, 2022
- Submitted: October 13, 2022
- Operation: General aviation
- Aircraft: N4615
- Make and model: Cubcft CC11100
- Aircraft serial: CC180013
- Engine: Lyc AEIO320E1B
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION, THE MUFFLER ASSEMBLY WAS REMOVED TO REPLACEMENT. AT THIS TIME IT WAS DISCOVERED THAT THE MUFFLER SHROUD INLET SCAT TUBE WAS MAKING CONTACT WITH THE LOWER LEFT SIDE ENGINE MOUNT LEG. NO VISIBLE DAMAGE TO THE SHROUD ASSEMBLY. A DEEP GOUGE LINE WAS VISIBLE ON THE ENGINE MOUNT. AIRCRAFT RECORDS INDICATE THAT THE CUB CRAFTERS SERVICE BULLETIN SB0010 WAS PREVIOUSLY COMPILED WITH ASSEMBLY. COMPLIANCE WAS ACCOMPLISHED IN ACCORDANCE WITH PARAGRAPH 3. THE MECHANIC FOUND MORE THAN 0.25 INCHES OF CLEARNACE.
